# SDR ASAA2015050111587

- Difficulty date: May 1, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 3,904 hours, 1,287 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989084
- Part serial: 21524
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 3,904 hours, 1,287 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, UPON MASTER RECALL, FWD CABIN ZONE TEMP LIGHT COMES ON.  FLIGHT CREW ENROUTE MEL.  ACFT GROUNDED.  ZONE TEMP CONTROLLER NR 2 FAULTED: FWD CABIN TRIM MODULATION VALVE.  REF, AMM 21-61-00.  REPLACED FWD CABIN TRIM MOD VALVE WITH NEW. REF: AMM 21-61-21.  ZONE TEMP CONTROLLER BIT TEST GOOD.
